MAUDE Adverse Event Report: ARGON MEDICAL DEVICES HAWKINS III FLEXSTRAND BLN 20GA X 12.5CM; NEEDLE, ASPIRATION AND INJECTION

ARGON MEDICAL DEVICES HAWKINS III FLEXSTRAND BLN 20GA X 12.5CM; NEEDLE, ASPIRATION AND INJECTION
Model Number 253125
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
"when we park the angler wire in the patient & removed the needle in the patient, the wire was stuck inside the needle and carried out with the needle." medical intervention was required.
 
Additional Manufacturer Narrative
We have carefully reviewed the manufacturing and inspection records for this lot and found no deviations or non-conformances.Everything meets our high standards of quality.Despite multiple requests, we have not yet received the sample related to the complaint.Additionally, no photographic or visual evidence has been provided to support a review of the concern.Without this necessary information, a thorough investigation cannot be conducted, and identifying a root cause or corrective action is not feasible.At this time, no corrective action is required.However, if the samples are provided at a later date, we would be happy to reopen the complaint for further evaluation.Additional information provided in h6 and h11.

Brand Name
HAWKINS III FLEXSTRAND BLN 20GA X 12.5CM
Common Device Name
NEEDLE, ASPIRATION AND INJECTION
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21995495
Report Number0001625425-2025-01009
Device Sequence Number8552942
Product Code GDM
UDI-Device Identifier00886333003884
UDI-Public(01)00886333003884(1)290723(10)11583404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number253125
Device Lot Number11583404
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown